A proof of a conjecture of Loewner and of the conjecture of caratheodory on umbilic points

Charles J. Titus University of Michigan, Ann Arbor, Mich, USA

TBD mathscidoc:1701.331444

Acta Mathematica, 131, (1), 43-77, 1972.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:29 uploaded by actaadmin ] [ 152 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{charles1972a,
  title={A proof of a conjecture of Loewner and of the conjecture of caratheodory on umbilic points},
  author={Charles J. Titus},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229226730153},
  booktitle={Acta Mathematica},
  volume={131},
  number={1},
  pages={43-77},
  year={1972},
}
Charles J. Titus. A proof of a conjecture of Loewner and of the conjecture of caratheodory on umbilic points. 1972. Vol. 131. In Acta Mathematica. pp.43-77. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203229226730153.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved